# SDR HALA2013024100015

- Difficulty date: January 24, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 18,581 hours, 44,740 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3910797513
- Part serial: B0553
- Condition: Separated
- Part time: 62 hours, 142 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT F/A ADVISE SOME NOISE WHEN GEAR RETRACTED, NO ABNORMAL INDICATIONS.  FOUND NR 4 MAIN TIRE RECAP SEPARATED FROM CORE, R & R NR 4 TIRE IAW AMM 32-41-01.
